Ask Me Help Desk

Ask Me Help Desk (https://www.askmehelpdesk.com/forum.php)
-   Medications (https://www.askmehelpdesk.com/forumdisplay.php?f=203)
-   -   Biaxin for sinus infection? (https://www.askmehelpdesk.com/showthread.php?t=251322)

  • Aug 21, 2008, 06:41 AM
    Skyrocket Away
    Biaxin for sinus infection?
    Hello, about two weeks ago I was taking Biaxin 500MG for acute bronchitis. I stopped taking it when my bronchitis went away. For the past week-almost two- I have been suffering from a HORRIBLE sinus infection. I was wondering if I could start taking my Biaxin to maybe treat it.
  • Aug 21, 2008, 06:50 AM
    J_9
    You will have to go back to the doctor. NEVER stop taking your medication just because you feel better. The bacteria is not quite eradicated yet, rather it goes into a dormant period before it dies. If you stop taking your meds before the prescribed (usually 10 days) time, the illness will come back and usually in a more serious condition requiring different medication.

    Quitting medication before the prescribed time is one reason we have bacteria that has become resistant to some medications.

  • All times are GMT -7. The time now is 06:26 AM.